# SDR AWXA0002105

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN AT STA 1590, BL 0 IS BULGED AT PREVIOUS REPAIR.  REMOVED EXISTING REPAIR, FOUND SKIN TO BE OIL CANNED, CUT OUT DAMAGE FABBED DOUBLER, FILLERS AND SKINS.  INSTALLED REPAIR PARTS IAW SRM 53-00-01 51-30-01-FIG 206.
